# SDR YV3R2019012820138

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZT-RK
- Make and model: Robsin R22BETAII
- Aircraft serial: 3663
- Aircraft time: 780 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 5442
- Condition: Malfunctioned
- Location: Clutch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 CLUTCH LIGHT STAYS ON.
